Jump to content
Pumpkingypsy

Pumpkingypsy: Latuda / lurasidone withdrawal

Recommended Posts

Pumpkingypsy

Hi everyone I’ve been on latuda since March 11th .I had switched from Zyprexa to Latuda  I started at 40 mg and went up to 60 per Dr.‘s orders that being said that ended me up in the hospital for hostility and homicidal thoughts. I tapered myself down after the hospital stay from 40 to 20 to 10 into 5mg over the course of a month. June 21st I stopped. I know I went to fast that time I tried to reinstate the Latuda but it made me cry more depressed every day and gave me really bad anxiety,  hair loss & a crap list of other problems.  I’ve been putting up with hell for a little over 5 months.
 I saw another person with a success story here on the forums. I had reinstated to 20 mg September 8th through the 11th. I just couldn’t handle going back on it again my body does not like it. I recently stopped on the 11th was my last dose at 10 mg. September 12th through today September 15th has been ok I have had quite a bit of Anxiety and I can feel the nerve response that Latuda had on my nervous system trying to go back to normal. I cannot wait for that sensation to go away. I’m trying to keep busy and stay focused on being mindful and knowing I will get through it. I feel better off of it than I did on it and I’m praying it doesn’t overtake my willpower.  My goal is to not be on an antipsychotic anymore. I will keep updating my progress here. Thank you for taking the time to read. 

Share this post


Link to post
Gridley

Welcome to SA, Pumpkingypsy.

 

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.

 

Account Settings – Create or Edit a signature.

 

It appears you had an adverse reaction to the Latuda, first with the 60mg dose, then with your first reinstatement in June, then with your second reinstatement in September.  Adverse reaction means the at this point the drug is basically poison to your system.  Your system is very sensitized, and your fast taper probably had caused withdrawal symptoms.  You will heal.  We can't predict how long it will take, but it will happen.  It's very good that you feel better off the drug than on it, and your staying focused and being mindful are excellent coping strategies.

 

The symptoms of an adverse reaction are very similar to those of withdrawal.

 

What is withdrawal syndrome.

 

Daily Checklist of Antidepressant Withdrawal Symptoms (PDF) 

 

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

Magnesium, nature's calcium channel blocker 

 

Omega-3 fatty acids (fish oil) 

 

Add in one at a time and at a low dose in case you do experience problems.

 

We recommend non-drug coping skills to deal with withdrawal and adverse reactions.  Take a look at the links in the following link and see which you think might be helpful to you.

 

Non-drug techniques to cope

 

This is your Introduction topic, where you can ask questions and connect with other members.  We're glad you found your way here.

 

 

 

 

 

 

 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Began taper using Brassmonkey slide Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Current from Sept.23, 2020 at 0.05mg

Taper is 99.75% complete.

 

Lorazepam 1 mg 1986-1991 CT, resumed a few months later. CT 2000.  1 mg 2011-2016.  Sept, 2016 increased to 0.5 X 3 in split dose. Sept. 2019 increased to 0.625 X 3 after crossover to new brand

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 15mg.  Aug 2016, discovered SA, updosed to 25mg and holding.  Taper is 66% complete.  

  

Supplements: omega, vitamins C, E and D3, magnesium glycinate, probiotic, melatonin .33mg


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy